# SDR SIMA200515102

- Difficulty date: May 5, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN INSPECTION, FOUND FRAME 81 TO BE CRACKED.  REMOVED THE CRACKED FRAME AND INSTALLED NEW FRAME IAW EMB SRM, SRM 145/1142 REV 29, CHAPTER 51-40-02.  (M)
